# SDR ASOA201201556

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM BETWEEN RBL9 TO RBL27 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001.   MEASURED BLENDED AREA FOUND TO BE .018" DEEP .  COMPLIED WITH STEP 2 OF REO 670-53-21-850 IAW NDTM PART 1, 51-20-006.  NO INDICATIONS NOTED.  REPAIRED IAW  REO 670-53-21-850.
